# SDR QXEA2012081000793

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 22 HAS MULTIPLE AREAS OF DAMAGE/CORROSION.  REMOVED CORROSION, FOUND ALL BLENDS TO BE WITHIN LIMITS IAW RD 8/4-53-2362,  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RESTORED SURFACE PROTECTION PER RD 8/4-53-2362.
